# SDR CALA9600825

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pitch Damper
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 3 HYDRAULIC SYSTEM QUANTITY DROPPED UPON GEAR EXTENSION FOR LANDING AT HKG.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 HYDRAULIC SYSTEM FOUR GALLONS LOW.  THE RT MLG PITCH DAMPER WAS FOUND LEAKING.  THE RT MLG PITCH DAMPER WAS REPLACED.  THE NR 3 HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECK WAS GOOD.
